# SDR COMA0160366

- Difficulty date: April 30, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 17,304 hours, 16,756 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: 600210617
- Condition: Scored
- Location: Vertical Stab
- Part time: 17,304 hours, 16,756 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT VERTICAL STABILIZER BUSHINGS ARE MIGRATED.  REMOVED AND REPLACED LT AND RT VERTICAL STABILIZER BUSHINGS IAW WVAC EO 601R-55-2429.
